A construction principle for multivariate extreme value distributions

Ballani, Felix ; Schlather, Martin

DOI: https://doi.org/10.1093/biomet/asr034
URL: https://academic.oup.com/biomet/article/98/3/633/2...
Additional URL: http://www.jstor.org/stable/23076136
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Biometrika
Volume: 98
Issue number: 3
Page range: 633-645
Place of publication: London ; Oxford
Publishing house: Biometrika Trust ; Oxford Univ. Press
ISSN: 0006-3444 , 1464-3510
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 310 Statistics
510 Mathematics
Keywords (English): Dirichlet density, Multivariate extreme values, Parametric model, Spectral density
Abstract: We present a construction principle for the spectral density of a multivariate extreme value distribution. It generalizes the pairwise beta model introduced in the literature recently and may be used to obtain new parametric models from lower dimensional spectral densities. We illustrate the flexibility of this new class of models and apply it to a wind speed dataset.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item